# SDR YENA20150331070

- Difficulty date: March 31, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 22,407 hours, 59,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4391
- Condition: Failed
- Location: Emergency Light
- Part time: 25,468 hours, 10,070 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND EPSU 11WL UNIT FAULTED.  EMERGENCY PATH LOW LEVEL LIGHTS INOPERATIVE EVERY OTHER SEAT.  R & R EPSU 11 WL IAW AMM 33-51-38. OPS CHECK GOOD.
